Informa Life Sciences is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Jay Baer

Hug Your Haters : How to Embrace Complaints and Keep Your Customers

Convince & Convert

Daryl Travis

It’s Hard to Argue with The Truth: Applying Social and Behavioral Science to Solve Complex Brand, Employee and Customer Experience Challenges

Brandtrust

David Reim

“Knock, knock.” “Who’s there?”

DMD

Dr. Stephen Klasko

The Hitchhikers Guide to the Healthcare Galaxy

Thomas Jefferson University and Jefferson Health System

Adrianne Haslet

Science and Medicine Saved My Life

Boston Marathon Survivor, Ballroom Dancer

Ritesh Patel

IoT and Connected Health and the Disruption of the Patient/Doctor/Pharma Relationship

Ogilvy CommonHealth Worldwide

11:00am 1:00pm (120 mins)

Main agenda

Registration & Intrepid Museum Tour

Attendees can register early and enjoy the Intrepid Museum before ePharma officially kicks off.

1:00pm 1:05pm (5 mins)

Main agenda

Chairman’s Opening Remarks

  • Chairman Jack Barrette - CEO, WEGO Health

1:00pm 1:30pm (30 mins)

Main agenda

Hug Your Haters : How to Embrace Complaints and Keep Your Customers

How to Embrace Complaints and Keep Your Customers

If it feels like there are more complaints than ever, and that you’re spending more time and money dealing with negativity and backlash, you’re right. But the rise of customer complaints is an enormous opportunity. In this eye-opening presentation, Jay reveals brand-new, proprietary research into The Science of Complaints – why and where your customers complain, and how to turn customer service into a marketing advantage.

Jay Baer, New York Times Bestselling Author, Hug Your Haters: How to Embrace Complaints and Keep Your Customers; a book about customer service disruption in the modern, mobile age. 

  • Keynote Jay Baer - New York Times Best-Selling Author; Founder, Convince & Convert

1:30pm 2:00pm (30 mins)

Main agenda

Digital Prognosis: What Will It Take for Pharma to Go Big?

A candid fireside chat with top pharma leaders – what will it take to make 2017 the year big “traditional media” budgets move to digital? Is Tecfidera’s decision to shut down TV the start of a trend? Which digital trends get the C-suite fired up?

  • Moderator Jack Barrette - CEO, WEGO Health
  • Panelist Patricia Brown - Executive Director, US Marketing, Merck & Co., Inc.
  • Panelist Paul Ivans - Founder, President & CEO, Evolution Road Consulting
  • Panelist Debra O'Brien - Global Head of Branding and Digital, Mylan

2:00pm 2:30pm (30 mins)

Main agenda

It’s Hard to Argue with The Truth: Applying Social and Behavioral Science to Solve Complex Brand, Employee and Customer Experience Challenges

The truth is, when your employees make it enjoyable and rewarding to do business with your company, your customers will do it more often. Learn how to provide guidance around applying social and behavioral science to reveal deeper human truths that solve complex brand, employee and customer experience challenges. In this forward-thinking session, you will learn how to apply practical strategies to ensure that your brand – internally and externally – is aligned with your organization’s goals including:

  • Discovering why your customers are driven by feelings, not facts – and how to make the most of this by incorporating “emotional branding” into your external image
  • Understanding how business challenges are solved with human truths, focusing on the positive elements of an organization and its people’s energy for always doing right by the customer
  • Creating a “culture of caring” that every employee is empowered to act upon, and customers come to believe is true – a great employee experience always leads to a great customer experience
  • Realizing your customers instinctively know if your company cares about its people, which engenders deeper loyalty to the brand, and significantly higher ROI
  • Daryl Travis - Founder and CEO, Brandtrust

2:30pm 3:00pm (30 mins)

Main agenda

“Knock, knock.” “Who’s there?”

What if someone showed up on your doorstep wearing a full ski mask? Would you open the door? What would you say? But this is what happens every day at our HCP websites. The problem is that visitors lack identity. We will discuss the solution to this problem and share what the industry is quickly learning about its traffic and how this is powering a new generation of non-personal promotion.

  • David Reim - Chief Product Officer, DMD

12:30pm 3:00pm (150 mins)

Digital Marketing Certificate Bootcamp

PART I: THE COLLABORATIVE CONSUMER

This information-packed workshop will provide practical, actionable ideas on everything from website optimization, search, email to online advertising, content marketing, social, and beyond. In six hours, you’ll learn how to apply the fast-evolving digital channels to your marketing strategies and plans to create unforgettable brand experiences, engage HCPs and patients and retain them—and turn them into advocates for your brand. And, perhaps most important, you’ll be exposed to online analytics, so you know how to measure success, fine-tune your strategy and optimize your program.


PART I: THE COLLABORATIVE CONSUMER  

Engaging Our Customers (2.5 hours)

  • Welcome & introductions
  • Divergent thinking overview & exercise
  • The customer mind set in 2017
  • A new world order
  • The old way to sell/the new way to sell
  • The Path to Purpose
    • Marketing 1.0 (product based)
    • Marketing 2.0 (consumer based)
    • Marketing 3.0 (collaboration based)
    • Why consumers go online

BREAK 

Storytelling

  • How storytelling works
  • Modern techniques
  • Advice from the experts

Content Marketing

  • Definition
  • Advertising vs. Content Marketing
  • The shift from selling to educating/entertaining/informing/engaging
  • Components of Content Marketing
  • Video!
  • Multiple Samples

Gamification

  • What Gamification is NOT
  • What Gamification is
  • Gamification in Healthcare
  • Healthcare Case Study

BREAK

  • Bootcamp Instructor Neil Feinstein, M.S. - Assistant Professor, Mass Communication, St. John's University

3:00pm 6:30pm (210 mins)

Digital Marketing Certificate Bootcamp

PART II: FINDING OUR CUSTOMERS

Digital Media (3.5 hours)

  • Digital advertising firsts
  • Our “Any Time, Any Where” culture
  • Digital marketing stats

Search

  • SEM & SEO
  • SEO / Organic Search overview
  • How SEO works (video)
  • SEM / PPC overview
  • Adwords capabilities
    • Formats
    • Extensions
  • Keywords
  • Measurement
  • Local search
  • Mobile search

Email

  • Objectives
  • What works creatively
  • Examples
  • Email metrics

Online advertising

  • The online advertising Ecosystem
  • Buying/Selling online ads simplified
  • Online targeting options
  • Programmatic buying
  • Metrics

BREAK 

New(er) Media 

Social 

  • Definition
  • Social Media MARKETING
  • The Social Media Landscape
  • 2 classifications of Social Media
  • Social INFLUENCE Marketing
  • Social Technography
  • Social Media Metrics

Mobile 

  • What is Mobile Marketing
  • Startling stats & new ways to think about Mobile
  • Ways to market through a mobile device
  • Case Study

Digital Innovation (If there’s time)

  • Artificial Intelligence
  • Mpayments
  • Augmented Reality
  • Beacons
  • Neil Feinstein, M.S. - Assistant Professor, Mass Communication, St. John's University

3:00pm 3:30pm (30 mins)

Main agenda

Refreshment Break

3:30pm 4:15pm (45 mins)

Main agenda

Embracing the ePatient: “Empowered, Connected & Vocal"

Digital technologies have changed the landscape of many industries; however, the health sector has been more resistant to disruption due to a variety of reasons.  However, as consumers have become more accustomed to transacting more of their lives on-line, their expectations of similar experiences in the health sphere are rising. This spans from seeking information about health conditions and related products and services, to interacting with providers on-line, to monitoring their health with wearables, to finding clinical trials, to coming together in online communities to discuss their conditions.  These trends intersect with a professed interest among life sciences companies of being more “patient centric” and for some the desire to move to provide services “beyond the pill.”

This panel will explore these trends and ePatient expectations and how life sciences companies can digitally connect to and learn from these patients – in a regulatory compliant manner. 

Key topics to be addressed include:

  • Biopharma companies are developing comprehensive digital portfolios including disease information and patient support, blogs and wellness monitoring. In this context, what are the most effective means and messages for interacting with ePatients and what are the critical information gaps to be addressed?
  • How can companies harness digital data to provide insights across the value chain—from early research to clinical development to demonstrating the value of their products to payers and providers?
  • Despite the introduction of many breakthrough medicines, patient trust in the biopharma industry has never been lower.  What can the industry do to address this situation and ensure that its communications with patients and other health participants are trusted?
  • Moderator Dr. Francoise Simon - Professor Emerita, Columbia University Senior Faculty, Icahn School of Medicine, Mount Sinai
  • Panelist Martin Coulter - CEO, PatientsLikeMe
  • Panelist Frank Traina - Executive Director, Advisory Services, EY
  • Panelist Jessica Pfennig - Director of Global Digital Governance, AstraZenica
  • Panelist Charlotte Sibley - Board Member, Taconic Biosciences

4:15pm 4:45pm (30 mins)

Main agenda

The Hitchhikers Guide to the Healthcare Galaxy

What if someone came down from another planet and looked at the healthcare system in the place called USA on the planet earth.  What they would find is a system that speaks of wellness but is financed by disease treatment, one that talks about moving from volume to value but has yet to figure out how to define or reward value, and one where every other aspect of its economy and lifestyle has been transformed by technology and consumerism except for healthcare.

The author of the books, We CAN Fix Healthcare and The Phantom Stethoscope, President Klasko uses science fiction to challenge audiences to imagine an ideal future, and identify what it takes to design that future today.  He reviews twelve “disruptors” for the demise of the old healthcare system, and shows how each is an opportunity to take the trends and incremental steps we see today and create the transformations and disruptions tomorrow.  His optimism is an antidote to fear surrounding current change.

Most importantly, President Klasko challenges us to erase traditional boundaries and silos, to see creativity as a strategy, and to reconsider a hospital system as a “consumer organization.”  He is passionate about designing a system without health disparities, a system that makes wellness the goal and a system where augmented intelligence use machine cognition to replace doctors’ memorization skills so that doctors can be chosen based on self-awareness and empathy to create meaningful relationships with patients.

The talk will demonstrate actionable strategies through an innovative “history of the future” thought experiment, a strategic planning process which has led to Dr. Klasko’s organization rapidly becoming one of the fastest growing academic medical centers in the nation, one that is more optimistic about its future than its almost two-hundred-year-old past.

  • Dr. Stephen Klasko - President & CEO, Thomas Jefferson University and Jefferson Health System

4:45pm 5:15pm (30 mins)

Main agenda

Science and Medicine Saved My Life

Adrianne Haslet will be speaking on how ‘science and medicine’ saved her life after losing one of her legs at the Boston Marathon Terrorist Attack. Not only will you leave with a new sense of purpose for your work, but you will also have takeaways of lessons learned from one of the most inspiring stories to come from tragedy. 

  • Adrianne Haslet - Global Patient Advocate for Amputee Rights,, Boston Marathon Survivor, Ballroom Dancer

5:15pm 6:00pm (45 mins)

Main agenda

Where Are You on the Millennial-Marketing Maturity Curve?

The assumption is that most healthcare marketers are grappling with how to adopt their behavior to address the millennial audience. KNect365 and MM&M set out to confirm this, and to determine exactly how pharma-based and agency marketers are tackling the issue. Hear results and insight from this exclusive, 280-person survey, including a look at marketing budgets, a roadmap to help ensure your own efforts are savvy to millennial attitudes, and a lively discussion with some of the respondents, moderated by MM&M's editor-in-chief, Marc Iskowitz

  • Moderator Marc Iskowitz - Editor in Chief, MM&M
  • Panelist Gary Scheiner - EVP, Chief Creative Officer, Greyhealth Group
  • Panelist Derek Flanzraich - CEO & Founder, Greatist
  • Panelist Robert Gargiulo - Director Integrated Marketing, Specialty Brands, Mylan Consumer Health
  • Panelist John Vieira - Executive Director, Global Brand Strategy, Daiichi Sankyo, Inc.

6:00pm 6:30pm (30 mins)

Main agenda

IoT and Connected Health and the Disruption of the Patient/Doctor/Pharma Relationship

We are seeing an unprecedented rise in the number of connected devices being adopted by consumers as they begin tracking all manner of things related to their health. From Fitbit and Garmin devices to Apple Watches and mobile phones, connected devices are becoming ever present in our lives and are impacting the way patients manage their health and wellness, and how data is changing the patient/doctor relationship. We are also seeing the advent of a voice-activated human interaction with these devices (eg, Alexa and Google Home), and that will soon impact how we deliver healthcare information to patients, doctors, and caregivers. In addition to connected health, we are seeing the rise of artificial intelligence (AI) and chatbots. How will this new medium, which is growing fast, impact how we will deliver healthcare in the 21st century?

Ritesh Patel, CDO of OCHWW, will present how this brave new world of connected and voice-activated devices, AI, and chatbots is impacting health and wellness, and the delivery of information and care.

  • Ritesh Patel - Chief Digital Officer, Ogilvy CommonHealth Worldwide

6:30pm 7:30pm (60 mins)

Main agenda

ePharma Kick Off Party & Reception